Follow
Andriy Kuryliak
Andriy Kuryliak
Docent, Ivan Franko National University of Lviv
Verified email at lnu.edu.ua - Homepage
Title
Cited by
Cited by
Year
Wiman's inequality for the Laplace integrals
OBS A.O. Kuryliak, I.Ye. Ovchar
Int. Journal of Math. Analysis 8 (8), 381-385, 2014
142014
Baire categories and classes of analytic functions in which the Wiman-Valiron type inequality can be almost surely improved
AO Kuryliak, OB Skaskiv, IE Chyzhykov
arXiv preprint arXiv:1206.3655, 2012
142012
Wiman’s type inequalities without exceptional sets for random entire functions of several variables
AO Kuryliak, OB Skaskiv
Mat. Stud 38 (1), 35-50, 2012
132012
Wiman's type inequality for some double power series
OBS A.O. Kuryliak, L.O. Shapovalovska
Mat. Stud. 39 (2), 134-141, 2013
12*2013
On the convergence of Dirichlet series with random exponents
AO Kuryliak, OB Skaskiv, NY Stasiv
International Journal of Applied Mathematics 30 (2), 229-238, 2017
102017
Levy's phenomenon for entire functions of several variables
AO Kuryliak, OB Skaskiv, OV Zrum
Уфимский математический журнал 6 (2), 113-122, 2014
10*2014
Wiman's type inequality for analytic and entire functions and -measure of an exceptional sets
OB Skaskiv, AO Kuryliak
Carpathian Mathematical Publications 12 (2), 492-498, 2020
82020
Levy's phenomenon for analytic functions in the polydisc
OBS A.O. Kuryliak
Journal of Inequalities and Application., 1-13, 2017
82017
The probability of absence zeros in the disc for some random analytic functions
O Skaskiv, A Kuryliak
Математичний вісник Наукового товариства ім. Шевченка 8, 335-352, 2013
82013
Direct analogues of Wiman's inequality for analytic functions in the unit disc
OB Skaskiv, AO Kuryliak
Carpathian Mathematical Publications 2 (1), 109-118, 2013
82013
Wiman's inequality for entire functions of several complex variables with rapidly oscillating coefficients
AO Kuryliak, LO Shapovalovska
Математичні студії, 16-26, 2015
72015
Wiman’s type inequality for multiple power series in an unbounded cylinder domain
AO Kuryliak, VL Tsvigun
Matematychni Studii 49 (1), 29-51, 2018
62018
ON THE CONVERGENCE OF RANDOM MULTIPLE DIRICHLET SERIES.
AO Kuryliak, OB Skaskiv, NY Stasiv
Matematychni Studii 49 (2), 2018
62018
Wiman’s type inequality in multiple-circular domain
A Kuryliak, O Skaskiv
Axioms 10 (4), 348, 2021
52021
Wiman type inequalities for entire Dirichlet series with arbitrary exponents
OBS A.O. Kuryliak, I.Ye. Ovchar
Mat. Stud. 40 (1), 108-112, 2013
5*2013
Bitlyan-Gol'dberg type inequality for entire functions and diagonal maximal term
AO Kuryliak, OB Skaskiv, SI Panchuk
Matematychni Studii 54 (2), 135-145, 2020
42020
Levy's phenomenon for analytic functions in D C
A Kuryliak, O Skaskiv, V Tsvihun
Математичні студії, 121-129, 2016
42016
On a Banach space of Laplace–Stieltjes integrals
MM Sheremeta, VS Dobushowskyy, AO Kuryliak
Matematychni Studii 48 (2), 143-149, 2017
32017
On the abscissas of convergence of Dirichlet series
AO Kuryliak, OB Skaskiv, NY Stasiv
arXiv preprint arXiv:1703.03280, 2017
32017
Про абсциси збіжності рядів Діріхле з випадковими показниками і коефіцієнтами
НЮС А.О. Куриляк, О.Б. Скасків
Буковинський матем. журн. 5 (3-4), 90-97, 2017
32017
The system can't perform the operation now. Try again later.
Articles 1–20